Universidad Complutense de Madrid
E-Prints Complutense

Bon ordre dans l'objet des nombres naturels d'un topos booléen

Impacto

Downloads

Downloads per month over past year



Sols, Ignacio (1975) Bon ordre dans l'objet des nombres naturels d'un topos booléen. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 281 (15). pp. 601-603. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://gallica.bnf.fr/ark:/12148/cb34484666t/date1975.r=Bon%20ordre%20dans%20l'objet%20des%20nombres%20naturels%20d'un%20topos%20bool%C3%A9en.langES





Item Type:Article
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:21825
Deposited On:12 Jun 2013 16:44
Last Modified:04 Apr 2016 10:14

Origin of downloads

Repository Staff Only: item control page